# SDR R61A2023010400017

- Difficulty date: November 24, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066348002
- Condition: Corroded
- Location: Frm 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 FLOOR SUPPORT AT FR 74 BTWN STR 29R AND 29L CORRODED. REPLACED SUPPORT IAW SRM 51-41-01, 51-41-02.
